Januvia best time to take

Common Questions and Answers about Januvia best time to take

januvia

Hi, Given that you are having problems with lows, it is very important that you are able to test regularly--this is now a medical necessity and your doctor can put that as an indication so your insurance will help pay for the strips. Using insulin is not the only indication for testing blood sugars regularly. Glucose of 63 is not scary in terms of dangerous problems(like passing out, seizures etc) but it can feel terrible especially if your body is used to being much higher.
Many people think that drugs that FORCE the pancreas to put out more insulin only wear it out sooner (pancreas). If you are eating low carb then its time to add insulin. to get your numbers down.
Based on what you have described you have hypertension, erectile dysfunction, and mild left ventricular hypertrophy on both your electrocardiogram and echocardiogram. It is essential that you control your hypertension as best as you can to prevent further progression of LVH. LVH refers to the thickening of the heart muscle as a response to high blood pressure. It is not uncommon to have erectile dysfunction accompany hypertension. To answer your questions specifically 1.
When is the best time of day to be taking my metformin and januvia combo? I take a thyroid pill before breakfast. I usually end up forgetting the metformin/j combo until after lunch and then again at night before bed. Is this bad timing?
I got the call late and wasn't able to call my doc office in time to see what I should do, if anything. I put a call into their afterhours service but didn't get a call back. It's the weekend and I'm a little concerned....any suggestions? 2008 Papillary Thyroid Cancer-Stage 4 2012 History of Pap. Thy.
They just added januvia because my hba1c was 7.3. My question is, do i take all these in the am? my glu was 64 when i woke this am. ate breakfast and it went to 140 so i took the meds??? fear of polydrug issues..
If so, he should be on the plavix for at least a year. I have a stent since 2006 and my Cadiologist said I have to take it indefinitely. I can only go off it for surgical procedures and then go back on it again. Maybe when the doctor answers your post he may mention this also. If he's on a bare metal stent then I think it should be 3 months. I'm not sure though. I think I may have read it on the heart forum. I'm only speaking thru my experience w/drug eluded stent. I'm certainly no expert.
Well, I was all gung ho to take it, then I read that it causes pretty severe stomach upset, that lasts a long time. And that it can cause pancreatic problems, but most importantly, it can cause kidney failure. I also read somewhere that it really isn't all that effective for dropping your sugar levels. Has anyone had any experience with this drug and how did you feel on it? Did you have horrible side affects and did it make you lose weight? Like, how much weight?
Has anyone had the same results as myself or have an idea why i reacted this way? The best thing that happened to me is that I am on Januvia (added to Lantus, metformin regimen) thats a good thing!!
A year ago, my doctor gave me Lescol/Fluvastatin to take because I am a high risk for heart disease due to genetics and diabetes. At that time my Lipids were within normal range. After a month, ALT/AST results were very elevated. and medication was discontinued. Since then, I've gone through ultrasound, HiDa Scan and finally diagnose of fatty liver. The Gastroenterologist recommended Liver Biopsy to check for liver damage.
But my doctor is not in that school, he is happy for readings under 7.00.
What is the best to do, don't take the tablet? Or take the tablet then eat some sweets? Why so hard to adjust? Thanks.
You want someone to yield to your medical expertise. I have some of the best controlled diabetes in the city and I take great pride in that fact. We can "discuss" and plan your regimen or you can find a new provider that takes less pride in their achievements. I am willing to use prandin or starlix which are in the same class as glipizide to take with each meal in addition to the lantus its a much better option.
I was pretty symptom free this last year because I agreed to take higher doses of Toprol and titrated slowly to 200 then I developed a severe allergic reaction to beta blockers. I was on Toprol XL for years and continually complained that my beta blocker made me feel worse (some of the symptoms were similar to the allergic reaction), on Coreg I had anaphylactic symptoms and went to the hospital in an ambulance. that episode was tamped down with benadryl.
Minerals should be watched closely, and as you get closer to lower doses I would want to switch to HC. This would take some special care from an endo. Sometimes, you can never get all the way off HC and may have to take a maintenance dose for life. I have to do this along with other steroids because of have primary adrenal insufficiency. Anyway, get a good Dr. this stuff takes work and persistence. You will get better! I wish you the best.
Most of your symptoms could be caused by our thyroid condition. It take a long time to feel better with a thyroid condition after medication has been started doses may need adjusting a good way to check if your thyroid is under control is to run a temperature test in the morning the second you wake up if it is low, your thyroid problem is not properly controlled. The bowel problems could be IBS..
My docs do tell me not to worry too much about PVCs or PACs, but do tell me to take note of any changes and to get checked out. I've leared to pretty much ignore them, but if I get some whacky ones, they do raise my eyebrow.
But I adjust to the symptoms and take hope in the clear finding to give me the incentive to exercise up to my limits and not worry.
The docs won't operate because of the blood thinner I take, so I guess I have to live with it. I hope as time goes on you will continue to heal and feel better. I was never told it took so long to heal from stent placement but when you think about the fact that they are in your heart messing around I guess it makes sense!! Good Luck to you.
I also had elevated blood sugar levels with Lyrica. I had to take a lower dosage and eventually my PA added Januvia to balance the swing of levels. Januvia works with your other diabetes meds by lowering your levels but it won't work if your levels are too low. It has been working great to balance my blood sugar levels and allowed me to stay on my lyrica. Lyrica has really helped me quite a bit. I still hurt quite a bit.. but I have more of a life now. Good Luck!
It just means that our eating habit must change for the better, I have to stop whining to go out to eat all the time for a while, and he HAS to start taking daily walks with me, as I have been begging him to do forever :) As long as he keeps his blood sugar under control, I think he'll be fine. But I do have a lot of learning to do. I did a quick search online and found a couple articles linking hep c infection to diabetes type 2, which is what my hubby has.
Also, if I start taking it and decide I don't want to take it anymore, can I just stop taking it or do you have to stop it over time? I love this forum, its given me alot of information, but I haven't seen the answer to my questions, so I just decided to ask.
If you need more information I would be glad to answer...we are so desperate for any answers and anything he can take with him to Pittsburgh to mention to the doctors there. I am afraid if he keeps going like this he won't last another year. Thank you in advance for any and all help.
QUOTE: "My real struggle with this idea is that blood pressure is high in many patients who develop CAD and it has been high for many years. So if blood pressure was an issue, one would expect to see everyone develop collaterals (in my opinion anyway). Flow velocity is really going to achieve nothing because it's the pressure which matters" _________________________________________________________ Thanks kenkeith to take your time to answer questions.
but then I also made some changes to what I ate which also could contribute to the weight loss. I also take the medication for type 2 diabetes. I also take glyburide for my diabetes. I would say that it is a 50/50 chance whether you would lose weight in the long run as the product wasn't designed as a weight loss product. (but I'm not a doctor so your dr. might be able to tell you what to expect).
MedHelp Health Answers